Title

On nonresonance impulsive functional differential equations with periodic boundary conditions

Document Type

Article

Publication Date

2001

Publication Source

Applied Mathematics E-Notes

Abstract

In this paper a fixed point theorem due to Schaefer is used to investigate the existence of solutions for first order nonresonance impulsive functional differential equations in Banach spaces with periodic boundary conditions.

Inclusive pages

65-72

ISBN/ISSN

1607-2510

Comments

Permission documentation is on file.

Volume

1

Volume

1

Peer Reviewed

yes

This document is currently not available here.


Share

COinS